MathSciNet Relay Station
MathSciNet bibliographic data
MR343628 65L10
Barrett, K. E. The numerical solution of singular-perturbation boundary-value problems. Quart. J. Mech. Appl. Math. 27 (1974), 57–68.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement